MAUDE Adverse Event Report: Dentsply IH AB PrimeTaper EV Ø4.2 x 15mm OS; implant, endosseous, root-form

Dentsply IH AB PrimeTaper EV Ø4.2 x 15mm OS; implant, endosseous, root-form
Lot Number 495526
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced dental implant loss due to implant mobility.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
PrimeTaper EV Ø4.2 x 15mm OS
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal vastra gotalands lan S-431 21
SW  S-431 21
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50451941
Report Number9612468-2026-08038
Device Sequence Number10319714
Product Code DZE
UDI-Device Identifier07392532276743
UDI-Public07392532276743
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number495526
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown